# SDR QXEA2011080200640

- Difficulty date: July 30, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 10,501 hours, 11,466 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT INBD SEAT TRACK AT X 1.00.  BLENDED SEAT TRACK DAMAGE AND FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-884.  REMOVED RT INBD FWD SEAT TRACK IAW SRM 51-40-00-02-01.  INSTALLED NEW SEAT TRACK IAW SRM 51-40-07-02-01 AND 51-40-15-02-01. APPLIED SELF LEVELING GREEN IAW SRM 51-21-10-02-01.
